Discussions By Condition: Nerve conditions

Memory Loss - Please help!

Posted In: Nerve conditions 4 Replies
  • Posted By: Anonymous
  • June 8, 2007
  • 08:52 PM

I recently went on a 9 day vacation with my family and my husband's family. I realized upon returning home that I had no memory of the trip - none! My husband said that I behaved oddly and was very anti-social. I was very angry at times and yelled really nasty things at him -this is not in my personality at all. I stayed in my room most of the trip. I have fibromyalgia and migraine headaches and several other conditions that I take medications for - I thought perhaps I had experienced some kind of medication interaction. My pain management doc believes it was due to Lyrica, a medication I had just stopped taking before leaving for the trip.
At any rate, when I realized I had the memory loss I emailed family members to apologize for my odd behavior. My mother-in-law said I was a "lying ****h" and there is no way this could be true! I was also called a liar by other family members only in nicer ways. I am really beating myself up about this. What if it happens again? I am not sure where to even begin searching for an answer - neurologist? psychiatrist? someone to analyze my medications - who does that?
Please if anyone has ever had anything like this happen let me know. I would feel better just knowing that this has at least occurred before to someone. thanks. Let me know if you need any further info from me.

Reply Flag this Discussion

4 Replies:

  • Hello, Your migraines clue me in. I always pay attention because of the rare genetic illness that my family has. It is called Cadasil and can look like MS in the brain or white spots. Most do not know how to see Cadasil in the United States. They confuse the two if they even know of the Cadasil. Migraines and TIA's/mild strokes are some of the symptoms. I would not think that you have Cadasil, but I was wondering if you have had a brain MRI and if you have had, did you have any of these spots? With your memory issues being so severe and a sudden start, I would think a number of things could be going on, but with the migraines, you might want to consider having a brain MRI if you haven't. I don't mean to alarm you... most likely this isn't it, but whenever I find someone going through something like this, I have to mention Cadasil because so few in the medical community know about it. Please forgive me if I have upset you, I don't mean to. I just know after searching for decades, for a reason for my own illnesses, how tormenting that can be. I wish you well, Dipity
    Dipity 2 Replies Flag this Response
  • Dipity-Thank you so much for the information. My last MRI was in 2005 and there was no mention of any abnormalities at that time. However, I saw my pain mgmt doc today and she wants me to have a current complete neurological work up. My appt isnt until 8/24, so if you think of any other information that might be helpful, please let me know. I have never posted to a site like this and didn't know if I would get any response, so thanks so much for taking the time to share your thoughts.
    Anonymous 42,789 Replies Flag this Response
  • Hi guys and vtway One good friend has same problems. RIght now she is in canada and will be here next week. and vtway please share about your reports with us when you get them. I hope yuo will ThanksCharlene
    medicals 2 Replies Flag this Response
  • Hi - thanks for sharing. I posted a detailed list of similar problems. My memory loss wasn't sudden but it's gotten much worse including the yelling, cussing, being mean, and isolating. I also have Fibromyalgia, Reflex Sympathetic Dystrophy, migraines and a stomach condition. Have you found out anything yet? I'm scared and just got insurance. Thanks.
    Anonymous 42,789 Replies
    • October 18, 2008
    • 05:40 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?